Title: Positive solutions for a second-order, singular semipositone dynamic boundary value problem

Authors: Rajendra Dahal

Addresses: Department of Mathematics and Statistics, Coastal Carolina University, Conway, SC 29528, USA

Abstract: We obtain a sufficient condition for the existence of a positive solution for a second-order singular semipositone dynamic boundary value problem by constructing a special cone. As a special case when 𝕋 = ℝ, this result includes those of Liu (2007). This result is new in a general time scale setting. One example is given at the end of this paper to demonstrate the result.

Keywords: second-order boundary value problem; singular boundary value problems; semipositone boundary value problems; dynamic boundary value problems; cones; time scales; delta derivatives; nabla derivatives.

DOI: 10.1504/IJDSDE.2011.038501

International Journal of Dynamical Systems and Differential Equations, 2011 Vol.3 No.1/2, pp.178 - 188

Published online: 09 Feb 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article